# SDR HNAA2014031700091

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 63,390 hours, 71,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN AND FLIGHT DECK HAD SMOKE WITH BLEEDS ON, DISIPATED WITH BLEEDS OFF.  ACFT WAS DIVERTED.
